

AANM ANNUAL CONFERENCE IN PERSON OR VIRTUAL SATURDAY, SEPTEMBER 30, 2023 NATIONAL UNIVERSITY OF NATUROPATHIC MEDICINE

SCHEDULE

8:00 am Continental breakfast is served, sponsor tables are open, walk-in registration accepted

8:30-10:30 am Noelle King ND:

Part 1: Postpartum Mood Disorders

Part 2: The Effects of Cannabis in Reproduction and Postpartum

(2 hrs OB or Pharmacy CE, pending approval)

10:30-45 Break

10:45 am-12:15 pm Silke Akerson, MPH, CPM, LDM: *Improving Hospital Transfers* (1.5 hrs OB CE

12:15-1:00 lunch, on site

1:00-2:30 pm Asumi Ohgushi DPT and Kara Schuft DPT: Beyond Kegels: Tips for Pregnancy & Postpartum from the Pelvic Health Physical Therapist (1.5 hrs OB CE)

2:30-2:45 Break

2:45-3:45 pm Jacquelynn Kirihara ND: *DMER: Dysphoric Milk Ejection Reflex* (1 hrs OB CE including 0.25 Pharm CE)

3:45-4:00 Break- Chocolate served!

4:00-5:00 pm Catherine Downey ND: Navigating the Emotional Aspects of the Childbirthing Year (1 hr OB CE)

5:00 Final raffle

TOTAL CE: 7 HRS OB OR GENERAL CE, INCLUDING 2.25 HRS PHARMACY